MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00568251
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit push method was attempted to be used during an esophagogastroduodenoscopy (egd) with percutaneous endoscopic gastrostomy (peg) tube placement procedure performed on (b)(6) 2024.Upon insertion of the peg tube, the plastic part of the peg tube/drain came apart into two pieces outside of the patient.No further information has been obtained despite good faith efforts.There were no reported patient complications as a result of this event.During the procedure, peg (percutaneous endoscopic gastrostomy) tube was placed to the patient.Upon insertion, the plastic part of the peg tube/drain came apart into two pieces outside of the patient.No further information has been obtained despite good faith efforts.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block g2: medwatch reference number: (b)(4).Block h6: imdrf device code a0501 captures the reportable event of peg tube detached.
 
Additional Manufacturer Narrative
Block g2: medwatch reference number: (b)(4).Block h6: imdrf device code a0501 captures the reportable event of peg tube detached.Block h11: correction block h10: (related report number) has been updated.
 
Event or Problem Description

Brand Name
ENDOVIVE STANDARD PEG KIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19714929
Report Number3005099803-2024-03317
Device Sequence Number12890192
Product Code KNT
UDI-Device Identifier08714729296805
UDI-Public08714729296805
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K031538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2025
Device Model NumberM00568251
Device Catalogue Number6825
Device Lot Number0032976906
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer08/01/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date08/09/2024
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown